# SDR 99ZZZX4420

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8585M
- Make and model: Beech P35
- Aircraft serial: D7207
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 333800091
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE MAIN AND NOSE LANDING GEAR COLLAPSED.  PILOT REPORTED ELECTRICAL SYSTEM PROBLEMS.  CHECK OUT OF ELECTRICAL SYSTEM REVEALED THE ALTERNATOR WAS NOT WORKING.
